# SDR COEA9701833

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833FE
- Make and model: Cessna 208A
- Aircraft serial: 20800084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120114
- Condition: Corroded
- Location: Fs 356
- Part time: 5,192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE AFT BAGGAGE CURTAIN PN 9910580-1, SEVERE CORROSION WAS FOUND APPROXIMATELY 8 INCHES FROM CABIN FLOOR LEVEL ON THE RIGHT CURTAIN ATTACH BULKHEAD PN 2612011-4.  CORROSION AREA WAS APPROXIMATELY 2 INCHES IN DIAMETER WITH A .6250 INCH DIAMETER HOLE CORRODED COMPLETELY THROUGH BULKHEAD.  THIS AREA HAS BEEN KNOWN TO TRAP MOISTURE AND CAUSE CORROSION, REFERENCE FSN 94-10.  BULKHEAD WAS REPLACED WITH A FACTORY NEW PART.  (X)
